# SDR HALA2019011900025

- Difficulty date: January 18, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 38,661 hours, 6,324 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Missing
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 2 OUTBOARD FLAP TRACK FAIRING FORWARD COVER MISSING. DEFERRED PER CDL 57-07 AND APPLIED SPEED TAP UNTIL COVER AVAILABLE TO BE REPLACED. LP 0388332
